# SDR ASAA2019102841099

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 42,941 hours, 12,800 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE TEST INTERMITTENT. GROUNDED - YES. CLEANED CARGO SMOKE DETECTOR IN FORWARD AND AFT PITS IN REF TO B737-800 AMM 26-16-01. CARGO FIRE OP TEST GOOD IN REF TO AMM 26-16-00. THIS CLEARS MEL 26-19H.
